# SDR SIMA20200824005

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 21 INSIDE PANEL 551CB IS CRACKED.  REPAIRED THE LT WING RIB 21 IAW SRM 57-20-07RE ITEM 4.
